MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH CANNULATED 3.5MM HEXAGONAL SCREWDRIVER; SCREWDRIVERS

OBERDORF SYNTHES PRODUKTIONS GMBH CANNULATED 3.5MM HEXAGONAL SCREWDRIVER; SCREWDRIVERS
Model Number 314.20
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on an unknown date, the screwdrivers left a stain in the peel pack after sterilization.No further information provided.This report is for one (1) cannulated 3.5mm hexagonal screwdriver.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.The cannulated 3.5 mm hexagonal screwdriver (part # 314.20, lot # 4528413, mfg # 07-jan-2003) was received at us cq with no visual defects found.There were no signs of staining on the device.The peel pack was not returned.No pictures showing the staining were returned.This is not consistent with the reported complaint condition.Therefore, the complaint is not confirmed.Document/specification review: drawing(s) was reviewed; no issues conclusion: there is no indication that a design or manufacturing issue contributed to the complaint.No new malfunctions were observed during the course of this investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device history review: part 314.20, synthes lot # 4528413, supplier lot # na, release to warehouse date: 07jan 2003, manufactured by synthes brandywine, no ncr's were generated during production.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CANNULATED 3.5MM HEXAGONAL SCREWDRIVER
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key8864741
Report Number8030965-2019-66882
Device Sequence Number14002333
Product Code HXX
UDI-Device Identifier10886982188670
UDI-Public(01)10886982188670
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number314.20
Device Catalogue Number314.20
Device Lot Number4578413
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2019
Initial Date Received by Manufacturer 07/09/2019
Supplement Date Received by Manufacturer08/08/2019
Initial Report FDA Received Date08/06/2019
Supplement Report FDA Received Date09/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1